# SDR AALA990469

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46950
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: A3060722
- Condition: Failed
- Location: Row 21h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT ROW 21H INOPERATIVE.  REPLACED EMERGENCY EXIT PATH LIGHT ASSEMBLY AT SEAT ROW 21H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
